• Home
  • A-B index
  • Pharmacological Index
  • Drug Classes
  • Active Ingredients
  • Companies
  • News
  • Antipyretic
    48 Drugs classified under this drug class


    All the Drug Class Drugs

    Filter by letter: ALL A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
    Abrol
    Rekah
    OTC
    full basket chart
    Abrol

    Analgesic, Antipyretic. Paracetamol 500 mg.
    TABS: 20, 250, 1000. 1-2 tabs. 4 x dly.
    Pain, fever.

    Abrolet Syrup
    Rekah
    OTC
    not in the basket chart
    Abrolet Syrup

    Analgesic, Antipyretic. Paracetamol 125 mg / 5 ml.
    SYR (sugar free): 115 ml x 125 mg/5 ml.
    20 ml up to 4-5 x dly. Not to exceed 160
    ml in 24 hrs. Child 4-6 mths: 2 ml; 6-12
    mths: 3 ml; 1-2 yrs: 5 ml; 2-4 yrs: 6 ml;
    4-6 yrs: 10 ml; 9-10 yrs: 15 ml. All up to
    4 x dly. Max: 5 doses 24 hrs.
    Pain, fever.

    Acamol
    Teva
    OTC
    full basket chart
    Acamol

    Analgesic, Antipyretic. Paracetamol 500 mg.
    TABS: 20 x 500 mg. 1-2 tabs. every 4-6
    hrs. Not to exceed 8 tabs/day. Child:
    6-12 yrs: 1/2 adult dose. Not to exceed
    4 doses in 24 hrs.
    CAPLETS: 14, 21. (blister pack), 50 x 500
    mg.
    1-2 caplets every 4-6 hrs. Not to
    exceed 8 caplets/day.
    Pain, fever.

    Acamol Focus
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Focus

    Analgesic, Antipyretic, Salicylate. Acetylsalicylic Acid 250 mg, Paracetamol 250 mg, Caffeine 65 mg.
    CAPLETS: 30, 50. Adults and child over 12
    yrs: 2 caplets with a full glass of water aft. meal every 6 hrs. Max: 8 caplets in
    24 hrs. Max: 48 hrs for migraine. Not to
    lie down for 15-30 mins foll. intake in
    order to reduce risk of esoph. irritat.
    and ulcer.
    Temp. relief headache, mild to mod. pain
    assoc. with migraine, dysmenorrh., pain
    accomp. by fever.
    C/I: Known hypersens., hemophil.,
    bleed. ulc., pregn., lact., hemorrhagic
    states, hypersens. to other NSAID’s,
    newborn or prem. inf., asthma in comb.
    with nasal polyps. Foll. side effects aft.
    taking analges. or antipyretics: urticar.,
    edema of face, asthma, shock. Child and
    adolesc. below 20 yrs for disease
    accomp. by fever, such as chicken pox
    or flu.

    Acamol Night
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Night

    Analgesic, Antihistamine, Antipyretic. Paracetamol 500 mg, Diphenhydramine HCl 25 mg.
    CAPLETS: 20. Adult, child over 12 yrs: 2
    caplets at bedt.
    Temp. relief occas. headache, minor
    pains accomp. by sleeplessness.
    C/I: Hypersens., pregn., lact., concomit.
    use with MAOI’s.

    CLOSE